American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michał M. Stronkowski and David Stanovsky. Embedding general algebras into modules. Proc. Amer. Math. Soc. 138 (2010) 2687-2699. MR 2644885.
Abstract, references, and article information   
View Article: PDF

[2] Frank Okoh. No system of uncountable rank is purely simple . Proc. Amer. Math. Soc. 79 (1980) 182-184. MR 565334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David J. Winter. Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras. Bull. Amer. Math. Soc. 80 (1974) 506-512. MR 0366885.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1